# SDR GLBA2001142

- Difficulty date: July 3, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 13,923 hours, 15,910 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COCKPIT WINDOW NOT SEALED ON T/O.  INSPECTED AND CLEANED SEAL, OPS CHECKED SATISFACTORY.
